|Table of Contents|

Existence of Weak Solution for Complex Monge-Ampère Equation in Some Special Pseudoconvex Domain

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
2009年06期
Page:
806-808
Research Field:
Publishing date:

Info

Title:
Existence of Weak Solution for Complex Monge-Ampère Equation in Some Special Pseudoconvex Domain
Author(s):
XIANG Ni12
1.School of Sciences,NUST,Nanjing 210094,China;2.Faculty of Mathematics and Computer Science,Hubei University,Wuhan 430062,China
Keywords:
complex Monge-Ampère equations plurisubharmonic functions pseudoconvex domain existence
PACS:
O175.23
DOI:
-
Abstract:
In order to prove the existence of weak solution for the complex Monge-Ampère equation in the pseudoconvex domain,the sub-solution is constructed by the properties of the domain.According to the theorem that the sub-solution can imply the solution,the existence of weak solution in some special pseudoconvex domain is obtained.The results show that the sub-solution is based on the properties of the domain.

References:

[ 1] BedfordE, Taylor BA. The Dirichlet problemfor the complexMonge-Amp?re operator [ J]. Invent Math, 1976, 37( 1): 1- 44.
[ 2] LelongP. Plurisubharmonic functions andpositive di-f ferential forms[M]. NewYork, USA: Gordon and Breach, 1969. 1-56.
[ 3] BedfordE, Taylor BA. Anewcapacity for plurisubhar-monic functions[ J]. ActaMath, 1982, 149(1): 1-40.
[ 4] BedfordE. Survey of pluripotential theory, several com-plex variables ( Stockholm 1987/1988) Mathematical Notes38[M]. Princeton, New Jersey, USA: Princeton University Press, 1993. 48-97.
[ 5] CegrellU. On the Dirichlet problemfor the complex Monge-Amp?re operator[ J]. MathZ, 1984, 185( 2): 247-251.
[ 6] Cegrell U, PerssonL. The Dirichlet problemfor the complexMonge-Amp?re operator stability inL 2 [ J]. MichiganMathJourna,l 1992, 39( 1): 145-151.
[ 7] CegrellU, Sadullaev A. Approximation of plurisub-harmonic functions and the Dirichlet problem for the complex Monge-Amp?re operator [ J]. Math Scand, 1993, 71( 1): 62-68.
[ 8] BlockiZ. ThecomplexMonge-Amp?reoperator inplu-ripotential theory[ Z]. Princeton, New Jersey, USA: PrincetonUniversity Press, 1998.
[ 9] Blocki Z. Interior regularity of the complexMonge-Amp?re equation in convex domains[ J]. DukeMath Journa,l 2000, 105( 1): 167-181.
[ 10] Guan B. The Dirichlet problem for complexMonge-Amp?re equationsand regularity of the Green. s func-tion[ J]. Comm in Analysis andGeometry, 1998, 6( 1): 687-703.
[ 11] GuanPengfe.i The extremal functionassociatedto intrin-sic norms[ J]. AnnalsMath, 2002, 156( 1): 197-211.

Memo

Memo:
-
Last Update: 2012-11-19